MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR HI FLEX XLPE ISRT 1-2 10MM; PRSTHSS,KNEE,PATLOFEMRTIBIAL,SMICNSTRND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. LEGION CR HI FLEX XLPE ISRT 1-2 10MM; PRSTHSS,KNEE,PATLOFEMRTIBIAL,SMICNSTRND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 71453181
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Injury (2348)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to pain and disassociation.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.

Brand Name
LEGION CR HI FLEX XLPE ISRT 1-2 10MM
Common Device Name
PRSTHSS,KNEE,PATLOFEMRTIBIAL,SMICNSTRND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6880354
Report Number1020279-2017-00758
Device Sequence Number751151
Product Code JWH
UDI-Device Identifier00885556487242
UDI-Public00885556487242
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Catalogue Number71453181
Device Lot Number15EM19463
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;